# SDR SWAA2024091136030

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 70,272 hours, 41,807 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND PAST AN INDICATION OF 2 DEGREES WITH THE FLAP HANDLE IN POSITION 5-30. FLAPS WOULD NOT EXTEND PAST 10 DEGREES USING ALTERNATE FLAP EXTENSION PROCEDURES<[01] R&R?D RIGHT WING FLAP POSITION TRANSMITTER AND OPS CHECKED PER MM 27-58-01. OPS CHECK GOOD
